CSpace  > 计算数学与科学工程计算研究所
A V-cycle mutigrid for quadrilateral rotated Q_1 element with numerical integration
Zhongci Shi; Xuejun Xu
2003
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume21Issue:5Pages:545
AbstractIn this paper, a V-cycle multigrid method is presented for quadrilateral rotated Q\ elements with numerical integration.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41537
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhongci Shi,Xuejun Xu. A V-cycle mutigrid for quadrilateral rotated Q_1 element with numerical integration[J]. Journal of Computational Mathematics,2003,21(5):545.
APA Zhongci Shi,&Xuejun Xu.(2003).A V-cycle mutigrid for quadrilateral rotated Q_1 element with numerical integration.Journal of Computational Mathematics,21(5),545.
MLA Zhongci Shi,et al."A V-cycle mutigrid for quadrilateral rotated Q_1 element with numerical integration".Journal of Computational Mathematics 21.5(2003):545.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhongci Shi]'s Articles
[Xuejun Xu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhongci Shi]'s Articles
[Xuejun Xu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhongci Shi]'s Articles
[Xuejun Xu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.